# SDR COZA20140724044

- Difficulty date: July 20, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-7
- Aircraft serial: 25065
- Aircraft time: 44,902 hours, 38,753 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B43
- Part serial: G134642
- Condition: Failed
- Location: E&E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, THE FIRST OFFICERS AIRSPEED INDICATOR & ALTIMETER FAILED WITH ALL FLAGS SHOWN.  DURING TROUBLESHOOTING THE AIR DATA COMPUTER WOULD NOT TEST.  THE AIR DATA COMPUTER WAS REPLACED.  LEAK & OPERATIONAL CHECKS WERE ACCOMPLISHED WITH NO WARNING INDICATIONS SHOWN.
